# SDR RAAA98B1095

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 542
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER CARD B1 51001, FOUND BS 542 FUSELAGE SKIN CORRODED AROUND ANTENNA DOUBLER BLANK BETWEEN STR 28L AND 28R.  REPAIRED PER SRM 53-30-3 FIG 1, M-54 NR 068.
